ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об одном методе численного решения интегрального уравнения Винера-Хопфа

Агекян, Г. В. (1991) Об одном методе численного решения интегрального уравнения Винера-Хопфа. Հայաստանի ԳԱ Տեղեկագիր. Մաթեմատիկա, 26 (3). pp. 268-271. ISSN 00002-3043

[img]
Preview
PDF
Download (507Kb) | Preview
    Item Type: Article
    Additional Information: Վիներ-Հոպֆի ինտեգրալ հավասարման թվային լուծման մի մեթոդի մասին։ On some method of the numerical selving of the Viner-Hopf integral equation.
    Uncontrolled Keywords: Աղեկյան Գ. Ա., Agekian G. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Nov 2012 13:44
    Last Modified: 13 Feb 2013 10:11
    URI: http://mathematics.asj-oa.am/id/eprint/1075

    Actions (login required)

    View Item